# SDR HEEA080169

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- Aircraft time: 2,992 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Fitting
- Part number: 1100891S
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED AT FLARED END OF FITTING.
